# SDR RAIA00702045

- Difficulty date: February 28, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 20,779 hours, 17,921 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5518 - AUS - FLAPS STUCK AT 9 DEGREES AFTER TAKEOFF.  MAINTENANCE RESET FLAP SYSTEM.  OPS CHECKS GOOD AT THIS TIME.
